# SDR FDEA201612024305

- Difficulty date: December 2, 2016
- Submitted: December 9, 2016
- Operation: Air carrier
- Aircraft: N783FD
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 70,844 hours, 26,333 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIX INCH HORIZONTAL DENT ON THE RIGHT SIDE FOR THE VERTICAL STAB VSS 125.   REPAIRED THE VERTICAL STAB IAW SRM 51-70-10-2R.  PRIMED AND TOP COATED  IAW SRM 51-70-10-2R AND AMM 51-21-10-7.
